MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 42MM; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 42MM; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,3.5 MINI, 42MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a (b)(6) 2020 tmt fusion/lapidus procedure the surgeon was implanting a ar-8730-42h, compression ft screw, and after approximately 30mm was inserted the screw broke.The 12mm piece was retrieved but the 30mm that was inserted was left in.The screw was crossing the fusion site.Sales representative states surgeon would have liked more compression from the screw be did not think taking it out was the best option.Surgeon plated over the site to stabilize.No additional or larger incision were needed.The original plan was to use a headless screw across the fusion site for compression and a plat to stabilize.The technique remained the same but with not as much compression as was originally planned.Retrieved piece was discarded by the scrub tech.

Brand Name
COMPR FT SCRW,3.5 MINI, 42MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11146664
Report Number1220246-2021-02459
Device Sequence Number676664
Product Code HRS
UDI-Device Identifier00888867303331
UDI-Public00888867303331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,3.5 MINI, 42MM
Device Catalogue NumberAR-8730-42H
Device Lot Number10322903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;